# SDR FDEA202507171230

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 18,449 hours, 7,078 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113T2301403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT IN SURFACE INNERSIDE LOWER SKIN INSIDE CORNER OF INBOARD AFT FLAP OF   INBOARD FLAP RIGHT WING. RT WING, INBD T/E FLAP LOWER SURFACE, DENT WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG   201 (SHEET 4)  DETAIL III AND SRM 51-70-03-0G PAR 5L FIGURE 16 REV 92.
